# SDR IPXA2017101222554

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 17,628 hours, 11,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410U
- Condition: Overheated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR IN THE COCKPIT WITH NO APU RUNNING.  FOUND EPSU AND BATTERY MELTED.  REMOVED EPSU & BATTERY IAW AMM 33-51-14-0401.  INSTALLED A NEW ESPU AND BATTERY IAW  AMM 33-51-14-0401.  OPS CHECKED GOOD.
